Research
Publications

Publications at the Riemann Center

Universal torsors and values of quadratic polynomials represented by norms

authored by
Ulrich Derenthal, Arne Smeets, Dasheng Wei
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Riemann Center for Geometry and Physics
External Organisation(s)
KU Leuven
Département de Mathématiques, Université Paris-Sud 11
Chinese Academy of Sciences
Type
Article
Journal
Mathematische Annalen
Volume
361
Pages
1021-1042
No. of pages
22
ISSN
0025-5831
Publication date
04.2015
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://doi.org/10.1007/s00208-014-1106-7 (Access: Unknown)